zbMATH — the first resource for mathematics

The strong asymptotic equivalence and the generalized inverse. (Russian, English) Zbl 1164.26303
Sib. Mat. Zh. 49, No. 4, 786-795 (2008); translation in Sib. Math. J. 49, No. 4, 628-636 (2008).
Summary: We discuss the relationship between the strong asymptotic equivalence relation and the generalized inverse in the class \(\mathcal A\) of all nondecreasing and unbounded functions, defined and positive on a half-axis \([a,+\infty)\) (\(a > 0\)). In the main theorem, we prove a proper characterization of the function class \(IRV\cap\mathcal A\), where \(IRV\) is the class of all \(\mathcal O\)-regularly varying functions (in the sense of Karamata) having continuous index function.

26A12 Rate of growth of functions, orders of infinity, slowly varying functions
Full Text: EMIS EuDML